English  |  正體中文  |  简体中文  |  Items with full text/Total items : 43312/67235
Visitors : 2106491      Online Users : 3
RC Version 5.0 © Powered By DSPACE, MIT. Enhanced by NTU/NCHU Library IR team.
National Chung Hsing University Institutional Repository - NCHUIR > 理學院 > 應用數學系所 > 依資料類型分類 > 期刊論文 >  (Applied Mathematical Modelling,33(4):2024-2034)A Maximum Entropy Approach for the -Policy M/G/1 Queue with a Removable and Unreliable Server

Please use this identifier to cite or link to this item: http://nchuir.lib.nchu.edu.tw/handle/309270000/60282

標題: (Applied Mathematical Modelling,33(4):2024-2034)A Maximum Entropy Approach for the -Policy M/G/1 Queue with a Removable and Unreliable Server
作者: K. H. Wang;K. B. Huang
Contributors: 國立中興大學應用數學系
關鍵字: Lagrange's method;-policy;Maximum entropy;M/G/1 queue;Unreliable server
日期: 2009
Issue Date: 2009-12-31 11:18:02 (UTC+8)
Publisher: New York, USA:Elsevier
Relation: Applied Mathematical Modelling, Volume 33, Issue 4, Page(s) 2024-2034.
Appears in Collections:[依資料類型分類] 期刊論文

Files in This Item:

There are no files associated with this item.



 


學術資源

著作權聲明

本網站為收錄中興大學學術著作及學術產出,已積極向著作權人取得全文授權,並盡力防止侵害著作權人之權益。如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員,將盡速為您處理。

本網站之數位內容為國立中興大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用。

聯絡網站維護人員:wyhuang@nchu.edu.tw,04-22840290 # 412。

DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU/NCHU Library IR team Copyright ©   - Feedback